5 doctors weighed in:

What is the treatment for novocain (procaine) overdose?

5 doctors weighed in
Dr. David Rosenfeld
Pain Management
2 doctors agree

In brief: Seek medical help

How did you od on novocaine? You need urgent medical care.
Irreversible cardiac arrythmias can occur.

In brief: Seek medical help

How did you od on novocaine? You need urgent medical care.
Irreversible cardiac arrythmias can occur.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Orrin Ailloni-Charas
Anesthesiology

In brief: Lipid emulsion

Should be handled by an experienced anesthesiologist.

In brief: Lipid emulsion

Should be handled by an experienced anesthesiologist.
Dr. Orrin Ailloni-Charas
Dr. Orrin Ailloni-Charas
Thank
Dr. Gary Alder
Dentistry

In brief: Keep patient alive

As soon as overdose is suspected activate the emergency medical system..
911 or other emergency responders in your area. You should already be prepared to do so before any thing has a chance to go wrong. Local anesthetics depress the central nervous system. Support he airway and administer o2 via nasal route or via ambu bag if breathing needs assistance. Be prepared for convulsions, vomiting, aspir.

In brief: Keep patient alive

As soon as overdose is suspected activate the emergency medical system..
911 or other emergency responders in your area. You should already be prepared to do so before any thing has a chance to go wrong. Local anesthetics depress the central nervous system. Support he airway and administer o2 via nasal route or via ambu bag if breathing needs assistance. Be prepared for convulsions, vomiting, aspir.
Dr. Gary Alder
Dr. Gary Alder
Thank
Read more answers from doctors